U.S. doctors online nowAsk doctors free
A 19-year-old female asked:

I had a very bad genital rash. i used a cream called sarfaz, which has 0.5% steroid in it. with docs prescribtion.what can be its side effects?

1 doctor answer1 doctor weighed in
Dr. Scott Bolhack
Wound care 35 years experience
Dermatitis: You need to see a clinician to determine the diagnosis. There are many causes for what you describe. Even with a prescription medication, if the ailment has not improved you should be seen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.